# SDR 96ZZZM931

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19089
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460010H0360
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE 'A' SYSTEM HYDRAULIC POWER WAS LOST.  THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT MADE AIR TURN BACK TO IND.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN LANDING GEAR RETRACT ACTUATOR HYDRAULIC FLEX LINE RUPTURED.  REPLACED DAMAGED FLEX LINE PER MM 32-30-00.  LEAK CHECK GOOD.  INSPECTED 'A' SYSTEM CASE DRAIN FILTERS AND SERVICED HYDRAULICS.
